Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Uncountable Master Codes and the Jump Hierarchy

Robert S. Lubarsky
The Journal of Symbolic Logic
Vol. 52, No. 4 (Dec., 1987), pp. 952-958
DOI: 10.2307/2273829
Stable URL: http://www.jstor.org/stable/2273829
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Uncountable Master Codes and the Jump Hierarchy
Preview not available

Page Thumbnails

  • Thumbnail: Page 
952
    952
  • Thumbnail: Page 
953
    953
  • Thumbnail: Page 
954
    954
  • Thumbnail: Page 
955
    955
  • Thumbnail: Page 
956
    956
  • Thumbnail: Page 
957
    957
  • Thumbnail: Page 
958
    958